International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 3, Pages 433-443
doi:10.1155/S0161171280000312

Properties of complements in the lattice of convergence structures

C.V. Riecke

Department of Mathematics, Cameron University, Lawton 73505, Oklahoma, USA

Abstract

Relative complements and differences are investigated for several convergence structure lattices, especially the lattices of Kent convergence structures and the lattice of pretopologies. Convergence space properties preserved by relative complementation are studied. Mappings of some convergence structure lattices into related lattices of lattice homomorphisms are considered.